Advanced search
1 file | 121.79 KB

Expansion formulas for terminating balanced F-4(3)-series from the Biedenharn-Elliot identity for su(1,1)

Author
Organization

Downloads

  • Expansion-rev3.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 121.79 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Lievens, Stijn. 2004. “Expansion Formulas for Terminating Balanced F-4(3)-series from the Biedenharn-Elliot Identity for Su(1,1).” Journal of Computational and Applied Mathematics 169 (2): 419–430.
APA
Lievens, Stijn. (2004). Expansion formulas for terminating balanced F-4(3)-series from the Biedenharn-Elliot identity for su(1,1). JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 169(2), 419–430.
Vancouver
1.
Lievens S. Expansion formulas for terminating balanced F-4(3)-series from the Biedenharn-Elliot identity for su(1,1). JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. Elsevier Science; 2004;169(2):419–30.
MLA
Lievens, Stijn. “Expansion Formulas for Terminating Balanced F-4(3)-series from the Biedenharn-Elliot Identity for Su(1,1).” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 169.2 (2004): 419–430. Print.
@article{295045,
  author       = {Lievens, Stijn},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {2},
  pages        = {419--430},
  publisher    = {Elsevier Science},
  title        = {Expansion formulas for terminating balanced F-4(3)-series from the Biedenharn-Elliot identity for su(1,1)},
  url          = {http://dx.doi.org/1854/2722},
  volume       = {169},
  year         = {2004},
}

Altmetric
View in Altmetric
Web of Science
Times cited: